Translator Disclaimer
15 February 2007 Khovanov-Rozansky homology of two-bridge knots and links
Jacob Rasmussen
Author Affiliations +
Duke Math. J. 136(3): 551-583 (15 February 2007). DOI: 10.1215/S0012-7094-07-13635-4

Abstract

We compute the reduced version of Khovanov and Rozansky's sl(N) homology for two-bridge knots and links. The answer is expressed in terms of the skein polynomial of Hoste, Ocneanu, Millett, Freyd, Lickorish, and Yetter (or HOMFLY polynomial; see [6]) and signature

Citation

Download Citation

Jacob Rasmussen. "Khovanov-Rozansky homology of two-bridge knots and links." Duke Math. J. 136 (3) 551 - 583, 15 February 2007. https://doi.org/10.1215/S0012-7094-07-13635-4

Information

Published: 15 February 2007
First available in Project Euclid: 29 January 2007

zbMATH: 1125.57004
MathSciNet: MR2309174
Digital Object Identifier: 10.1215/S0012-7094-07-13635-4

Subjects:
Primary: 57M27

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.136 • No. 3 • 15 February 2007
Back to Top